Again, hope you're feeling better today.
Hey Steve I really appreciate the feedback. I got a couple more questions to ask you about the Wellbutrin.
Did Wellbutrin ever stop working for you, did you "poop it out"?
In regards to managing my clinical depression, I don't think Wellbutrin (Bupropion) ever pooped out. As a stimulant, Wellbutrin gave me more energy during the day. In the first few months, the added energy even made me a bit of an insomniac, since I couldn't go to bed. I would stay awake in the evening until early morning, actually reading up on the Internet. However, I am a bit of a nerd, so reading until the late nite and the wee hours of the early morning, isn't uncommon, however Wellbutrin gave me energy to do this. Before my clinical depression hit, I would be too popped after 11:00 to do this, and would fall asleep, but Wellbutrin would keep me awake.
Luckily I have a job where I don't have set early morning work hours, so I could walk in after ten or ten thirty, without causing any concern with my supervisor about my work demands. As long as I did my job, even if it meant staying late at my position to make up for coming in later, I was OK with job security. So even though I slept late, waking up late wasn't a problem for me, in comparison to others who have to be at work based on a set work schedule.
My insomnia hasn't actually been fully cured, and I'm tempted to go on a sleep medicine, but the Wellbutrin probably continues to work, in conjunction with the Zoloft(Setraline).
Do note, I'm only on 150mg of Wellbutrin, however the range of Wellbutrin goes up to 450mg, so I'm really not a very high dose, however I am on a high dose of Setraline at 175mg. And your doctor is aware of this too, but Wellbutrin as a stimulant may not ideal for someone with a high level of anxiety, if going up on Wellbutrin in the higher ranges.
And how long have you been on Wellbutrin/ the combination of Wellbutrin and Zoloft?
Almost eight months; however, please know I had to taper up the Setraline (Zoloft) over a period of months. My psch doctor had me go slower, after I went above 75mg (Setraline) Zoloft, than other standard users who get prescribed Setraline(Zoloft). He actually made me stay at 100mg and 125mg for a few weeks, despite my insistence to go higher, much sooner, before I would hit 150mg and then 175mg. As I look back, I think he made a wise choice, since my body was actually improving each week at the 100mg/125mg levels, and he was monitoring for any side effects for each jump. Also we were adding supplements like Fish Oil and Gingko Biloba, so we were evaluating if any potential side effects were coming from a Seteraline jump, or from the added supplements. Luckily I wasn't having any severe side effects for each jump, so he was more confident that this was the right med for me, given that I had been of Prozac (Fluoxetine) previously for three months, but that medication was never quite consistent in terms of managing my moods, gave me a blow on my libido, and had other annoying side effects that I did not get over with time.
So far, I seem to be OK with Zoloft (Setraline) and Wellbutrin (Bupropion).
Do note, there are others on this forum who have been on psychiatric medication for years, sometimes ranging in the twenty year category, and haven't experienced any long terms side effects on the psychiatric medication like Zoloft (Setraline). Of course, everyone has to be on top of their prescription every day, and ensure they are taking the medication prescribed and agreed with by their medical doctor.